# SDR UPS97823087

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Trapezoidal Ftg
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, RIGHT HAND MAIN LANDING GEAR TRAPEZOIDAL FITTING IS CRACKED AT FWD SIDE VERTICAL.  REPAIRED FITTING IAW UPS EO DC8 5340 0748 PER APPENDIX D AND E USING KIT 78010659-509 IB AND O/B SPLICE RIGHT HAND.
